# SDR 0001101234

- Difficulty date: March 13, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Aircraft time: 73,824 hours, 16,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1631 - 1691
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LONGERON 44R FROM BS 1631 TO BS 1691.  REPAIRED PER EA12-173342.
